# SDR USAA2013070100009

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 70,298 hours, 27,382 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE174004
- Part serial: 1005
- Condition: Low Pressure
- Location: R2 Door
- Part time: 47,080 hours, 18,606 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR R2 ASSIST ACCUMULATOR PRESSURE IS LOW.  SERVICED R2 DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00-010-001-A.
